# SDR DJFA2005084

- Difficulty date: March 3, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N725TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258297
- Aircraft time: 6,382 hours, 3,818 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, P
- Precautionary procedure: O

## Discrepancy

DURING STALL TEST AT 120 KIAS, EXPERIENCED AN UNCOMMANDED, UNCONTROLLED RT BANK.  NO STALL HORN, STICK SHAKER OR PUSHER IND.  APPROX 90 DEG BANK, A/C ROLLED FURTHER RT, & APPROX 140 DEG BANK, A/C ROLLED TO RT AGAIN.  CONTINUED ROLL AFTER PASSING INVERT. RECOVERED AT APPROX 180 KIAS, 3000 FT LOWER ALT.  STALL VALVE LIGHTS ON DURING PITCH AT 40 DEG BELOW HORIZ.  LANDED W/FLAPS 0 DEG. NO FURTHER EVENTS NOTED.  MX CHANGED:  R&R ALL VORTEX GENS,  AILERONS X-RAYED FOR MOISTURE,  STALL TRIGGER ADJUST TO NOMINAL,  R&R WING VENT TUBE,  R&R RT AOA VANE,  ELEVATORS RIGGED,  R&R LT ELEVATOR CENTER HINGE BEARING.  R&R LT AILERON OTBD HINGE BEARING, & R&R RT FLAP OTBD FWD FAIRING.  FLT TEST GOOD & A/C RETURNED TO SERVICE.
